# SDR CKSA98088

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H2024B
- Condition: Malfunction
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT DOOR UNSAFE LIGHT AND DOORS NOT LATCHED LIGHT ON DURING FLIGHT, ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED RT MAIN GEAR DOOR LIGHT SWITCH AND ADJUSTED STRIKER PLATE.  OPS CHECKS GOOD ON GROUND AT THIS TIME.
